# SDR 9706836612

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING ENGINE SHUTDOWN, THE APU FIRE A-LIGHT ILLUMINATED.  FIRE BOTTLES DISCHARGED.  INSPECTION OF APU AND APU COMPARTMENT REVEALED NO EVIDENCE OF A FIRE.  CLEANED AREA AND APU GROUND RUN AND TESTED OK.  FIRE EXTINGUISHER AND SQUIB WERE REPLACED.  INSPECTED FIRE LOOP 'A' AND ASSOCIATED WIRING.  FOUND AND REPAIRED CHAFED WIRES.
